On general summability factor theorem of infinite series


Sevli H., Savas E.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.3, pp.1046-1051, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 3
  • Publication Date: 2011
  • Doi Number: 10.1016/j.amc.2011.03.068
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1046-1051
  • Van Yüzüncü Yıl University Affiliated: No

Abstract

A lower triangular matrix with nonzero principal diagonal entries is called a triangle. In this paper we obtain the sufficient conditions for Sigma a(n)lambda(n) to be summable vertical bar A vertical bar(k) whenever Sigma a(n) is summable vertical bar T vertical bar(k) for a triangle T. (C) 2011 Elsevier Inc. All rights reserved.